Gelae donut, Miller & Wheeler, 2005 a: 479,

Peck, Stewart B., Gnaspini, Pedro & Newton, Alfred F., 2020, Updated catalog and generic keys of the Leiodidae (Insecta: Coleoptera) of the Neotropical region (“ Latin America ”: Mexico, the West Indies, and Central and South America), Zootaxa 4741 (1), pp. 1-114: 72

publication ID

https://doi.org/10.11646/zootaxa.4741.1.1

publication LSID

lsid:zoobank.org:pub:2F901615-D948-4C68-81E9-75282F594BAF

DOI

http://doi.org/10.5281/zenodo.3797345

persistent identifier

http://treatment.plazi.org/id/4E4F5B3F-FFBC-871F-FF75-CD23FAE4F011

treatment provided by

Plazi

scientific name

Gelae donut
status

 

G. donut Miller & Wheeler, 2005a: 479  .

Holotype male in FMNH.

Type locality: N side Cerro Carpish, 2500 m, vic. Chinchao site 669, Huánuco Department, Peru.

Distribution: Bolivia: Cochabamba Department; Ecuador: Napo Province (new record, CMNC; SBP, personal data); Peru: Cuzco and Huánuco Departments.

Kingdom

Animalia

Phylum

Arthropoda

Class

Insecta

Order

Coleoptera

Family

Leiodidae

Genus

Gelae

Loc

Gelae donut

Peck, Stewart B., Gnaspini, Pedro & Newton, Alfred F. 2020
2020
Loc

G. donut

Miller, K. B. & Wheeler, Q. D. 2005: 479
2005